# SDR SWIA202265678

- Difficulty date: March 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS.280 FLOOR BEAM HAS CORROSION.    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED NEW CROSSBEAM RH SECTION ON FS280 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 AND DWG CC670-34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
